# SDR A6WA202310068679

- Difficulty date: October 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 41,511 hours, 40,781 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fs169 To Fs193
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRUSHED RADOME, WEATHER RADAR UNIT, AND BULKHEAD DAMAGE AT FS 169, FUSELAGE SKIN, STRINGERS & FRAME DAMAGE FROM FS169 TO FS193 ON RH AND LH SIDES OF FUSELAGE  *******AIRCRAFT REMOVED FROM SERVICE********* FORWARD FUSELAGE AT FS169 TO FS193 REPAIR COMPLETED BY MIHRJ MOBIL REPAIR TEAM REFERENCE MHIRJ MEMO ISE-STR-23-054 REV (--) AND STATEMENT OF WORK TITLED FS169.00 BULKHEAD WEB & SURROUNDING STRUCTURE DATED 11/24/2023.  THIS REPAIR ONLY COVERS ITEMS 1 & 2.  REFERENCE WORK ORDER 326588 MWC # 42 COMPLETION OF ITEM 3.
